MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 PROXIS¿ URETERAL ACCESS SHEATH

C.R. BARD, INC. (COVINGTON) -1018233 PROXIS¿ URETERAL ACCESS SHEATH
Catalog Number 231045
Medical Device Problem Codes Accessory Incompatible (1004); Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/17/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the access sheath could not be moved up during insertion.Per follow up information received via ibc on 06jun2024, stated that there was no patient involvement.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
Per additional information received, bd has determined that this mdr event is not reportable.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the access sheath could not be moved up during insertion.Per follow up information received via ibc on 06jun2024, stated that there was no patient involvement.Per follow up information received via ibc on 20jun2024, stated that they were confirmed the defect happened prior to use on the patient.

Brand Name
PROXIS¿ URETERAL ACCESS SHEATH
Common Device Name
URETERAL ACCESS SHEATH
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key19575951
Report Number1018233-2024-03642
Device Sequence Number19825860
Product Code FED
UDI-Device Identifier00801741101694
UDI-Public(01)00801741101694(11)220318(17)250307(10)BMGQFM02
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K160861
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/07/2025
Device Catalogue Number231045
Device Lot NumberBMGQFM02
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2024
Supplement Date Received by Manufacturer10/09/2024
Initial Report FDA Received Date06/20/2024
Supplement Report FDA Received Date10/14/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown